# SDR MASA200400455

- Difficulty date: August 16, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 553 hours, 401 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Warning Light
- Condition: False Indication
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6438 PHX.  A RIGHT FORWARD EMERGENCY EXIT DOOR INDICATING OPEN WHEN DOOR WAS SHUT.  MX REMOVED, CLEANED AND INSPECTED AND REINSTALLED DOOR.  MX COULD NOT DUPLICATE FAULT.
